# SDR UPS98825863

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 575071571
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1040 TO 1060 ABOVE STR 33R FLOOR SUPPORT ANGLE HAS CORROSION REMOVAL WENT OUT OF LIMITS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW SRM 53-11-0 AND 51-1-21.
